On heat kernel estimates and parabolic Harnack inequality for jump processes on metric measure spaces

Zhen Qing Chen*, Panki Kim, Takashi Kumagai

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)

Abstract

In this paper, we discuss necessary and sufficient conditions on jumping kernels for a class of jump-type Markov processes on metric measure spaces to have scale-invariant finite range parabolic Harnack inequality.

Original languageEnglish
Pages (from-to)1067-1086
Number of pages20
JournalActa Mathematica Sinica, English Series
Volume25
Issue number7
DOIs
Publication statusPublished - 2009 Jul
Externally publishedYes

Keywords

  • Dirichlet form
  • Heat kernel estimates
  • Jump process
  • Jumping kernel
  • Parabolic Harnack inequality

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On heat kernel estimates and parabolic Harnack inequality for jump processes on metric measure spaces'. Together they form a unique fingerprint.

Cite this